# SDR HALA2016110600511

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,582 hours, 4,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Location: Bleed Air Sys
- Part time: 27,582 hours, 4,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, INTERMITTENT ENG 1 BLEED FAULT DURING CLIMB OUT.  T/S IAW TSM 36-21-00-810-925-A22, FOUND FAN-AIR VALVE  CONTROL THERMOSTAT FILTER CLOGGED.  CLEAN FLITER CHECK GOOD.  OK FOR SVC.
